ID 110854
Author
Kuwahara, Takeshi Department of Pharmacy, Osaka National Hospital, National Hospital Organization|AIDS Medical Center, Osaka National Hospital, National Hospital Organization
Nakakura, Takahiro AIDS Medical Center, Osaka National Hospital, National Hospital Organization
Oda, Sachiko AIDS Medical Center, Osaka National Hospital, National Hospital Organization
Mori, Masahiko AIDS Medical Center, Osaka National Hospital, National Hospital Organization
Uehira, Tomoko AIDS Medical Center, Osaka National Hospital, National Hospital Organization
Okamoto, Gaku AIDS Medical Center, Osaka National Hospital, National Hospital Organization
Yoshino, Munehiro Department of Pharmacy, Osaka National Hospital, National Hospital Organization|AIDS Medical Center, Osaka National Hospital, National Hospital Organization
Sasakawa, Atsushi AIDS Medical Center, Osaka National Hospital, National Hospital Organization
Yajima, Keishiro AIDS Medical Center, Osaka National Hospital, National Hospital Organization
Umemoto, Aiko Osaka Psychiatric Medical Center, Osaka Prefectural Hospital Organization
Takada, Kiyonori The First Department of Internal Medicine, School of Medicine, Ehime University
Makie, Toshio AIDS Medical Center, Osaka National Hospital, National Hospital Organization
Yamamoto, Yoshihiko AIDS Medical Center, Osaka National Hospital, National Hospital Organization
Keywords
drug interactions
drug user
human immunodeficiency virus (HIV)
highly active antiretrovial therapy (HAART)
Content Type
Journal Article
Description
Numbers of individuals infected with Human Immunodeficiency Virus (HIV) are increasing in Japan. The majority of them are Men who have sex with men and a part of them take drugs as ‘Sex drug’ at their sexual intercourse. Especially, Amyl nitrite, Methamphetamine, 5-methoxy-N, N-diisopropyltryptamine (5-MeO-DIPT Foxy), and 3, 4- methylenedioxy- methamphetamine (MDMA Ecstasy) are used, and they sometimes cause the physical and mental disorders. However, the actual drug inducing troubles among Japanese HIV-infected drug users had not yet been discussed enough. In this report, we describe three cases with HIV infection a case developed severe neuroleptic malignant syndrome (NMS) after taking 5-MeO-DIPT, a case with persistent convulsion due to multiple drug intake and a case with rhabdomyolysis due to the nonsubjective methamphetamine intake. Through these cases, we raise and discuss several underlying problems associated with drug use among HIV-infected individuals.
Journal Title
The journal of medical investigation : JMI
ISSN
13431420
NCID
AA11166929
Volume
55
Issue
1-2
Start Page
156
End Page
160
Sort Key
156
Published Date
2008-02
FullText File
language
eng
TextVersion
Publisher